# SDR DALA2022051803425

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION SEAT TRACK -Y1552 LOCATED BTW FR 33 TO FR 34 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1552 AND FASTENERS LOC. BTW FR31 TO FR34 IN PASSENGER CABIN AS PER A330 SRM 51-42. (2239757)
